[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 34.239.150.22. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1955

INGUINAL INTERTRIGO CAUSED FROM A DEODORANT

Author Affiliations

Pittsburgh

AMA Arch Derm. 1955;72(4):327. doi:10.1001/archderm.1955.03730340025004
Abstract

W. T. H., a 49-year-old traveling salesman, applied for relief on account of an acute bilateral intertrigenous dermatitis, which involved the groin and the scrotum. The eruption was sharply marginated, profusely moist, bright red, and seemed very painful.

Since no other areas (axillae) were involved, I was surprised to learn, after considerable questioning, that he used a deodorant cream, morning and night, in this area, for several years, a curious practice of which I was totally unaware. The dermatitis arose in recent weeks just at the site of usage.

As I have been unaware of the practice of the use of deodorants in the groin, I thought that others may also be unaware of it, and therefore I am making this report.

631 Jenkins Building (22)

First Page Preview View Large
First page PDF preview
First page PDF preview
×